MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 50MM, G1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number INTEGRIP CC, CLUSTER 50MM, G1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 130-32-51, 3984446 - nv gxl liner neutral, 32mm id group 1 cups; 142-32-93, 3655532 - cocr fem head 32mm -3.5 offset 12/14; 164-03-12, 3983412 - element-stem, collared w/ha, std offset, sz 12; 180-65-20, 4008655 - alteon 6.5mm screw, 20mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 6 yrs postop initial rtha, this 75 y/o male patient is found to have osteolysis and has not been revised at this point.The patient has been referred for possible revision.
 
Additional Manufacturer Narrative
H3: as reported, approximately 6 yrs postop initial rtha, this 75 y/o male patient is found to have osteolysis and has not been revised at this point.The patient has been referred for possible revision.Unknown review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.This cause of the reported event is most likely patient conditions, however; cannot be confirmed as the device was not returned due to remaining implanted.

Brand Name
INTEGRIP CC, CLUSTER 50MM, G1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12338754
Report Number1038671-2021-00395
Device Sequence Number4542030
Product Code JDI
UDI-Device Identifier10885862038760
UDI-Public10885862038760
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTEGRIP CC, CLUSTER 50MM, G1
Device Catalogue Number186-01-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale